# SDR SWAA2015102145185

- Difficulty date: October 19, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 42,013 hours, 24,282 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT OF NR 2 ENG, AFT SPAR WIGGLE PLATE CRACKED.  R & R WIGGLE PLATE IAW SRM.
